About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 162418, 7 pages
http://dx.doi.org/10.1155/2013/162418
Research Article

Positive Solutions Using Bifurcation Techniques for Boundary Value Problems of Fractional Differential Equations

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 3 April 2013; Accepted 30 September 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the existence of positive solutions for a class of boundary value problems of fractional differential equations with parameter. The main tools used here are bifurcation techniques and topological degree theory. Finally, an example is worked out to demonstrate the main result.